So, I'm 15 and I have a serious problem near my PMSing. It literally lasts something like three weeks and it's extreme. I sink into a really deep depression, I constantly hold headaches and diarrhea and I any eat close to a horse or lose my appetite entirely. In fact, I once have cramps so severe the day back my period started, that I have a panic attack. What can I do? It's messing up my entire energy and I'm absolutely miserable!
My PMS is ruining my natural life!?
Answers: You should speak beside your mother or another trusted adult and agree to them know you are having problems. Sometimes during the first year of your cycle while your hormones are adjust you can go thru hell so to speak.
Have you tried over the counter medication close to pamprin? or Midol? If those don't seem to serve you might want to ask to talk to the doctor give or take a few going on birth control to help. Your hormone level may be off.
confer to your doctor, getting on birth control pills may help regulate it. Im really sorry.. That sounds unpromising, if I were you though, I would settle to a doctor about that. Maybe you could obtain some kind of medication for it. Im sorry if Im not helping too much, but good luck.
You really stipulation to see your doctor. There are medications that can even out your symptoms. I know birth control can oblige normalize your period and PMS symptoms. Yes, girls can nick birth control even if they're not sexually active. very well mine isnt that serios but i would go to your doctor. mine put me on some meds but also im bypolar so im on 3 different meds.
ne method i would ask your doctor for some meds to help ya
unquestionably u need 2 turn see a doctor there are medicine they can prescribe 4 you 2 help next to all those pms symptoms.articulate 2 your mom Wow! I'm sorry, but at leasat it lasts close to 3 weeks. I have a friend and she get them for months. It's terrible...this should give support to:
A more natural style:
eat on form
eat bananas and apples. they relieve
if you eat hearty you will have a set off on your body.
However if it is THAT extreme as you mentioned, go to a doctor! It's not right. I hope I help and best of luck to you!
Yeah see a doctor. Maybe he can put you on birth control. - Try taking midol or pamprin for now I have this problem before. It didn't later quite as long as yours, but I have depression, headaches, stomach problems...the together nine yards.
I go to my doctor about it, and he told me to avoid caffeine similar to the plague (apparently it aggravates PMS symptoms), get adequate sleep at night, devour a balanced diet, and drink lots of hose. Also, light exercise (go for a pace for 30 mins or so every day) works wonders, even if you feel approaching absolute crap.
That worked for me for a long time. It didn't "cure" the symptoms, but it made them tolerable.
If that doesn't work, birth control seems to be a fitting option for greatly of people. I know a few citizens who were save from really bad PMS by the pill.
Of course, these might not work for you. It's best to merely talk to your doctor.
Well, my period started young, and I be MISERABLE for years, so I understand exactly your problem. I remember dreading my period in large school... society found it hard to believe, but I would sit in attendance in miserable headache for long stretches, for a few days before my interval started, until a few days afterward, as well as adjectives those other "delightful" symptoms you mentioned.
I was similar to this all the process through college, although it did get for a time better over time... but it still sucked.
I got affianced while in college, and shortly since I got married I go on the birth control pill. Only a few months after going on the pill, my periods be significantly weaker, less raw, and certainly more tolerable!
This last year I go back stale the pill, and discovered that although my periods are not as desperate as they once were they still are deeply worse off the pill than on it. (I be on the pill steadily for about ten years.)That's moot at the moment, since I'm going to enjoy a baby within a few months. (That comes with its own discomforts!)
Had I prearranged years before what I know presently, I would have be on the pill when I was surrounded by high conservatory. I wouldn't have be on it for the excuse of having sex beside some stupid guy (indeed, I waited for my husband!), but for the vigour benefit. It would have made my existence a lot smaller amount miserable.
However, before considering this solution, consider the following:
You're 15. Make sure you discuss option THOROUGHLY with your parents and doctor. For a variety of reasons, including strength and religion, the pill may be a bad conception. For some people, the pill can be a robustness hazard. It may not work. Your doctor may recommend something similar, too, that might work better for you, such as IUDs.
Myself, I am drastically susceptible to most medications... I can run low doses of many medicine and they work very in good health on me. The pill might not have as strong an effect on you as it does me.
And although this may be an degrading topic to discuss with parents, try to impress upon them that you're miserably sick when you enjoy your periods, and that it really messes near your life. I know near me it made me dread attending events and playing sports, if it happened to coincide next to being really sick from my term. It really can ruin some of your life. (My mom be very apprehension; she was miserable when she be young too.)
And don't reason of being on the pill as an excuse for sex! Yes, it can preserve you from getting pregnant but it doesn't protect you from the other problems involved. (That includes diseases, social regrets, and so forth... I had adequate problems with ex-boyfriends minus involving sex in the equation.)
Having very soon been married for ten years, I can report you it's great, but it really is worth it to wait. ;)
Hope this help.